MAUDE Adverse Event Report: BIOMERIEUX, SA API® NH TEST STRIP

BIOMERIEUX, SA API® NH TEST STRIP
Catalog Number 10400
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
A customer in (b)(6) reported a non conforming quality control strain in association with the api® nh (neisseria gonorrhoeae) test strip (lot 100678088).The customer stated that their qc organism (haemophilus influenzae atcc® 10211) was conforming on a previous lot of api test strips, but not on lot 1006780880.The customer then tested a new atcc® 10211 qc organism and lot 100678088 was not conforming.The customer switched to a different api nh lot and the issue was resolved.The atcc® 10211 qc strain is used to perform comprehensive quality control to demonstrate positive and negative reactivity with apnh.A biomérieux internal investigation will be initiated.
 
Additional Manufacturer Narrative
A biomérieux internal investigation was conducted following a report of qc failure for haemophilus influenzae atcc® 10211¿ in association with the api nh test.1.Retained samples analysis.The conformity of the implicated lot 1006780880 and an internal reference lot 10066598040 used for the investigation were confirmed with the following atcc quality control strains tested for the release of this reference: atcc 31426 neisseria gonorrhoeae.Atcc 10211 haemophilus influenzae.Atcc 49917 haemophilus paraphrophilus.The results obtained for these strains with both lots are in agreement with the quality control specifications.2.Complaints trend analysis.No other complaint was registered on the lot 1006780880.No investigation was opened in the past for qc failed on this reference.3.Conclusion.The results obtained with the atcc quality control strains tested during the investigation conform with specifications.The issue observed by the customer was not reproduced on the retained sample tested.The investigation concluded that the api nh test kit is performing as intended.

Brand Name
API® NH TEST STRIP
Common Device Name
API® NH TEST STRIP
Manufacturer (Section D)
BIOMERIEUX, SA
3 route de port michaud
la balme, les grottes isere 38390
FR  38390
MDR Report Key8345218
Report Number9615754-2019-00010
Device Sequence Number19384104
Product Code JTO
UDI-Device Identifier03573026035600
UDI-Public03573026035600
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
C1 EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2019
Device Catalogue Number10400
Device Lot Number1006780880
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2019
Supplement Date Received by Manufacturer03/07/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date04/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1